# SDR MWEA060047

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 53,848 hours, 47,124 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 5915800513
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL PRIMARY TRIM SWITCHES BECAME INOPERATIVE.  REMOVED AND REPLACED PRIMARY TRIM ACTUATOR SWITCH ASSEMBLY.
